BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Models for the piecewise linear unsplittable multicommodity flow problems

Participants in the publication
Bernard Fortz (Author)
Luís Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Martim Joyce-Moniz (Author)

Date of Publication
2017-08-00

Where published
European Journal of Operational Research

Publication Identifiers
ISSN - 0377-2217

Publisher
Elsevier BV

Volume
261
Number
1

Starting page
30
Last page
42

Document Identifiers
DOI - https://doi.org/10.1016/j.ejor.2017.01.051
URL - http://dx.doi.org/10.1016/j.ejor.2017.01.051

Rankings
SCIMAGO Q1 (2017) - 2.437 - Management Science and Operations Research


Export

APA
Bernard Fortz, Luís Gouveia, Martim Joyce-Moniz, (2017). Models for the piecewise linear unsplittable multicommodity flow problems. European Journal of Operational Research, 261, 30-42. ISSN 0377-2217. eISSN . http://dx.doi.org/10.1016/j.ejor.2017.01.051

IEEE
Bernard Fortz, Luís Gouveia, Martim Joyce-Moniz, "Models for the piecewise linear unsplittable multicommodity flow problems" in European Journal of Operational Research, vol. 261, pp. 30-42, 2017. 10.1016/j.ejor.2017.01.051

BIBTEX
@article{36329, author = {Bernard Fortz and Luís Gouveia and Martim Joyce-Moniz}, title = {Models for the piecewise linear unsplittable multicommodity flow problems}, journal = {European Journal of Operational Research}, year = 2017, pages = {30-42}, volume = 261 }